MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE
Model Number 4456
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this rv lead exhibiting high thresholds and an increase in pace impedance measurements that remained within range.The configuration was switched to unipolar and threshold and impedances returned to previous levels.This rv lead remains in service.No adverse patient effects were reported.Additional information was received that this rv lead exhibited a pace impedance measurement that went high out of range resulting in a lead safety switch (lss).There is no evidence of rv lead noise at this time.This patient is only one percent rv paced so technical services (ts) discussed it is up to the clinic for the next steps.This rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis, as it remains in service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this rv lead exhibiting high thresholds and an increase in pace impedance measurements that remained within range.The configuration was switched to unipolar and threshold and impedances returned to previous levels.This rv lead remains in service.No adverse patient effects were reported.Additional information was received that this rv lead exhibited a pace impedance measurement that went high out of range resulting in a lead safety switch (lss).There is no evidence of rv lead noise at this time.This patient is only one percent rv paced so technical services (ts) discussed it is up to the clinic for the next steps.This rv lead remains in service.No adverse patient effects were reported.Additional information was received that the rv pace impedance measurements had gradually been rising.The physician and health care professional (hcp) were wanting this patient to undergo a magnetic resonance imaging (mri) however ts discussed there can be no evidence of a lead fracture in order to do so.The physician was considering reprogramming to bipolar configuration as there has not been any rv lead noise and all other lead measurements were within normal range.This rv lead remains in service.

Brand Name
FINELINE II STEROX
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24557894
Report Number2124215-2026-13105
Device Sequence Number15785631
Product Code DTB
UDI-Device Identifier00802526087752
UDI-Public00802526087752
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/02/2016
Device Model Number4456
Device Catalogue Number4456
Device Lot Number531176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/02/2026
05/29/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/13/2026
06/01/2026
Date Device Manufactured10/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale